Alert archive / Arkansas / Tornado Warnings in 2008

Tornado Warning 36, NWS Little Rock, AR

April 3, 2008White County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 3, 2008, 11:41 PM CDT for White County, Arkansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2008, 11:41 PM CDT (04:41 UTC)
Expired
Apr 4, 2008, 12:30 AM CDT
In force
49 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

County White County, AR

The radar

The Little Rock radar (KLZK), 59 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 8:21 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.7 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 525 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
525 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
633 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLZK 040441
TORLZK
ARC145-040530-
/O.NEW.KLZK.TO.W.0036.080404T0441Z-080404T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1141 PM CDT THU APR 3 2008

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  WHITE COUNTY IN CENTRAL ARKANSAS

* UNTIL 1230 AM CDT

* AT 1136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES         
  NORTHWEST OF EL PASO...MOVING EAST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  FLOYD AROUND 1155 PM CDT...
  SEARCY...HIGGINSON AROUND 1215 AM CDT...
  
&&

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY 
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST 
OFFICE IN LITTLE ROCK.

LAT...LON 3516 9144 3515 9144 3507 9210 3508 9211
      3526 9211 3529 9212 3540 9150
TIME...MOT...LOC 0441Z 258DEG 35KT 3516 9212

$$

46

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 3, 6:55 PM CDT, 4 hours 46 minutes earlier.

Area forecast discussion, Apr 3, 6:55 PM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
655 PM CDT THU APR 3 2008

.AVIATION...
PERIODS OF SHRA/TSRA WL OCCUR ACRS AR TNGT AND INTO FRI. MVFR
CIGS/VSBYS...WITH OCNL IFR CONDS AND GUSTY WINDS...WL ACCOMPANY THE
STORMS. CDFNT TO THE NW OF AR ATTM...WL WORK SEWD ACRS THE FA LATER
TNGT AND ON FRI...HELPING TO ENHANCE RAIN CHCS. LOW CLOUDS WL BLD
IN BEHIND FROPA...ESP OVR NRN AND WRN AR...WITH IFR CIGS EXPECTED.
CIGS WL SLOLY RETURN TO MVFR LVLS OVR MOST AREAS FRI AFTN AS DRIER
AIR BEGINS TO FILTER IN THANKS TO NWLY WINDS. /44/
&&

.PREV DISCUSSION... /ISSUED 230 PM CDT THU APR 3 2008/

SHORT TERM...TONIGHT THROUGH MONDAY
SHORT WAVE WILL BE CROSSING THE FORECAST AREA IN FAST SOUTHWEST
FLOW ALOFT. THESE DISTURBANCES WILL TRIGGER SHOWERS AND STRONG
STORMS...SOME POSSIBLE SEVERE AND CAPABLE OF HEAVY DOWNPOURS. TROF
WILL MOVE EAST OF THE AREA BY SATURDAY MORNING...ENDING ALL PRECIP
AND GIVING US A NEEDED DRY SPELL FOR THE WEEK END. THE SURFACE
WILL SEE MOIST SOUTHERLY FLOW BEFORE A COLD FRONT WILL BEGIN TO
CROSS THE STATE FROM NORTHWEST TO SOUTHEAST. HEAVY RAINS WILL BE
SLIDING SOUTHEAST...AS WELL AS THE SEVERE POTENTIAL. POPS WILL BE
DECREASING AND ENDING COMPLETELY BEFORE 12Z SATURDAY. TEMPERATURES
WILL START BELOW NORMAL AND TRANSITION TO ABOVE NORMAL FOR SUNDAY
AND MONDAY.

LONG TERM...MONDAY NIGHT THROUGH THURSDAY
PERIOD INITIATES WITH BROAD TROFFING OVER THE NATIONS MID SECTION
AND LOW PRESSURE OVER THE NORTHERN PLAINS. LOW DRAGS A WEAK COLD
FRONT THROUGH THE AREA BUT BOUNDARY IS LACKING MOISTURE AND
OTHERWISE DYNAMICALLY CHALLENGED WITH ONLY A WIND SHIFT TO MARK ITS
PASSAGE. PATTERN REPEATS ITSELF ON EARLY TUESDAY AS ANOTHER LOW
PASSES TO THE NORTH WITH ANOTHER COLD FRONT MOVING THROUGH. THIS
BOUNDARY HAS A LITTLE MORE MOISTURE TO WORK WITH AND LOOKS A LITTLE
STRONGER BUT STILL...ONLY SLIGHT CHANCE TO CHANCE POPS JUSTIFIED AT
THIS POINT. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS
THE AREA. MILD TEMPERATURES WILL PREVAIL THROUGH THE PERIOD.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR BAXTER-BOONE-
CLEBURNE-CONWAY-FAULKNER-FULTON-GARLAND-INDEPENDENCE-IZARD-
JACKSON-JOHNSON-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-
PERRY-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-
VAN BUREN-WHITE-WOODRUFF-YELL.
&&
Hazardous weather outlook, Apr 3, 6:25 AM CDT, 17 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
625 AM CDT THU APR 3 2008

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT THU APR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

EXCESSIVE RUNOFF FROM HEAVY RAIN LAST WEEK AND MONDAY NIGHT WILL
CONTINUE TO CAUSE FLOODING OF RIVERS...STREAMS AND LOW WATER
CROSSINGS...MAINLY IN EASTERN ARKANSAS. THIS INCLUDES THE BLACK
RIVER...THE LOWER WHITE RIVER AND THE CACHE RIVER.

A WARM FRONT...OVER LOUISIANA THIS MORNING...WILL MOVE NORTH DURING
THE DAY REACHING SOUTHERN MISSOURI EARLY THIS EVENING. SCATTERED
SHOWERS AND THUNDERSTORMS WILL CONTINUE IN ADVANCE OF THE FRONT AS
WARM AND MOIST AIR OVERRUNS THE FRONTAL BOUNDARY. SEVERAL UPPER
LEVEL DISTURBANCES RIPPLING THROUGH THE UPPER FLOW WILL KEEP A
CHANCE OF PRECIPITATION IN THE FORECAST EVEN AFTER THE FRONT HAS
MOVED THROUGH.

A DEEP TROF OF LOW PRESSURE OVER THE WESTERN UNITED STATES THIS
MORNING WILL MOVE INTO THE NATIONS MID SECTION BY FRIDAY MORNING.
LOW PRESSURE WILL DEVELOP OVER THE TEXAS PANHANDLE THURSDAY
AFTERNOON AND WILL TRACK OFF TO THE NORTHEAST..DRAGGING A STRONG
COLD FRONT ABOUT HALFWAY THROUGH THE STATE BY MORNING. SEVERAL
ADDITIONAL UPPER LEVEL DISTURBANCES WILL TRAVERSE THE SURFACE FRONT
AS IT MOVES THROUGH THE STATE WITH WIDESPREAD SHOWERS AND
THUNDERSTORMS THE RESULT.

A GENERAL TWO TO THREE INCH RAINFALL...WITH LOCALLY HIGHER
AMOUNTS...IS EXPECTED FROM THIS STORM SYSTEM AND MUCH WILL FALL ON
AREAS WHERE THE GROUND IS STILL SATURATED FOR PREVIOUS HEAVY RAIN.
IT WILL NOT TAKE MUCH RAIN FOR FLASH FLOODING TO OCCUR. AS SUCH...A
FLASH FLOOD WATCH IS IN EFFECT FOR THE NORTHERN HALF OF ARKANSAS
FROM THIS MORNING THROUGH FRIDAY AFTERNOON. THE SITUATION WILL BE
MONITORED CLOSELY...GIVEN THAT ADDITIONAL RAIN WILL AGGRAVATE
EXISTING HIGH WATER PROBLEMS.

STRONG TO SEVERE THUNDERSTORMS ARE ALSO POSSIBLE WITH THE FRONTAL
PASSAGE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT.
HOWEVER...WIND PROFILES THROUGH THE LOWER ATMOSPHERE CONTINUE TO
REMAIN SUPPORTIVE OF TORNADOES DURING THIS TIME FRAME. THE BEST
CHANCES OF SEEING SEVERE WEATHER WILL BE OVER WESTERN ARKANSAS
...ROUGHLY WEST OF A MOUNTAIN HOME TO LITTLE ROCK TO WARREN LINE
WHERE A MODERATE RISK OF SEVERE WEATHER LIES. HOWEVER...ANY PART OF
THE FORECAST AREA IS SUSCEPTIBLE TO SEEING SEVERE WEATHER WITH THIS
STORM SYSTEM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FLOODING WILL CONTINUE FOR SEVERAL MORE DAYS ALONG THE BLACK AND
CACHE RIVERS...AND THE LOWER REACHES OF THE WHITE RIVER.

THE COLD FRONT WILL CLEAR THE REMAINDER OF THE STATE FRIDAY MORNING
WITH
STRONG TO POSSIBLY SEVERE THUNDERSTORMS POSSIBLE OVER THE SOUTH
UNTIL THE FRONT FINALLY DOES CLEAR. THE AXIS OF HEAVY RAIN WILL
SHIFT OVER THE SOUTH AS THE FRONT MOVES INTO THIS PART OF THE STATE.
EVEN THOUGH SOUTHERN ARKANSAS HAS NOT SEEN NEARLY THE AMOUNT OF RAIN
THAT THE NORTH HAS...SOME LOCALIZED FLOODING COULD STILL OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH FRIDAY
AFTERNOON.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

56

In the hours before

Local storm report, Apr 3, 9:03 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
903 PM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             OARK                    35.68N 93.58W
04/03/2008  E0.75 INCH       JOHNSON            AR   PUBLIC

            PENNY SIZE HAIL REPORTED AT OARK.

0830 PM     HAIL             5 SE OARK               35.63N 93.52W
04/03/2008  E0.75 INCH       JOHNSON            AR   PUBLIC

            PENNY SIZE HAIL REPORTED 5 MILES SOUTHEAST OF OARK.

0835 PM     HAIL             HOT SPRINGS             34.49N 93.05W
04/03/2008  E1.00 INCH       GARLAND            AR   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED IN DOWNTOWN HOT SPRINGS.

0848 PM     HAIL             3 W JONES MILL          34.44N 92.94W
04/03/2008  E1.00 INCH       GARLAND            AR   COUNTY OFFICIAL

            QUARTER SIZE HAIL AND WINDS ESTIMATED TO BE 40 TO 45 MPH
            AT DIAMOND HEAD IN HOT SPRING COUNTY.

0848 PM     FLASH FLOOD      HOT SPRINGS             34.49N 93.05W
04/03/2008                   GARLAND            AR   COUNTY OFFICIAL

            STREET FLOODING REPORTED UP TO BOTTOM OF CAR DOOR LEVEL
            NEAR OAKLAWN RACE TRACK IN HOT SPRINGS.

&&

108
Local storm report, Apr 3, 9:05 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
905 PM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             OARK                    35.68N 93.58W
04/03/2008  E0.75 INCH       JOHNSON            AR   PUBLIC

            PENNY SIZE HAIL REPORTED AT OARK.

&&

108
Local storm report, Apr 3, 9:55 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
955 PM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TORNADO          LONSDALE                34.54N 92.81W
04/03/2008                   GARLAND            AR   AIRPLANE PILOT

            DEBRIS IN AIR REPORTED AT THE HWY 70/30 SPLIT NEAR
            LONSDALE.

0915 PM     TORNADO          2 SW BENTON             34.55N 92.60W
04/03/2008                   SALINE             AR   LAW ENFORCEMENT

            POWER LINES ARE DOWN AND AUTOMOBILE DAMAGED BY POSSIBLE
            TORNADO 2 MILES SOUTHWEST OF BENTON

0920 PM     TORNADO          BENTON                  34.57N 92.58W
04/03/2008                   SALINE             AR   AMATEUR RADIO

            WALL CLOUD REPORTED BY HAM RADIO OPERATOR JUST EAST OF
            EXIT 116 IN BENTON.

0927 PM     TSTM WND DMG     3 W BRYANT              34.61N 92.54W
04/03/2008                   SALINE             AR   AMATEUR RADIO

            TREES REPORTED DOWN AT TURTLE CREEK.

0934 PM     TSTM WND DMG     BRYANT                  34.61N 92.49W
04/03/2008                   SALINE             AR   AMATEUR RADIO

            WIND DAMAGE REPORTED AT THE BUICK DEALERSHIP ON REYNOLDS
            RD.

0944 PM     TSTM WND DMG     BENTON                  34.57N 92.58W
04/03/2008                   SALINE             AR   AMATEUR RADIO

            DAMAGE REPORTED TO A MOBILE HOME PARK NEAR HURRICANE
            LAKES ON HWY 5 IN BENTON.

&&

108
Local storm report, Apr 3, 10:41 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1041 PM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TORNADO          NORTH LITTLE ROCK AIRPO 34.83N 92.27W
04/03/2008                   PULASKI            AR   NWS EMPLOYEE

            TORNADO PASSED OVER NATIONAL WEATHER SERVICE OFFICE IN
            NORTH LITTLE ROCK AT THE NORTH LITTLE ROCK AIRPORT.
            DAMAGE TO BUILDINGS SURROUNDING THE AIRPORT ON AIRPORT
            PROPERTY...BUT NO DAMAGE TO THE NWS OFFICE BUILDING.

&&

58
Local storm report, Apr 3, 10:44 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1044 PM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     NORTH LITTLE ROCK AIRPO 34.83N 92.27W
04/03/2008  M64 MPH          PULASKI            AR   OFFICIAL NWS OBS

            WIND GUST OF 64 MPH AT NORTH LITTLE ROCK AIRPORT.

&&

58
Local storm report, Apr 3, 11:08 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1108 PM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TORNADO          BENTON                  34.57N 92.58W
04/03/2008                   SALINE             AR   LAW ENFORCEMENT

            REPORTS OF DAMAGE AND INJURIES AT A MOBILE HOME PARK ON
            HIGHWAY 5. REPORTED TIME IS APPROXIMATE.

0925 PM     TORNADO          BRYANT                  34.61N 92.49W
04/03/2008                   SALINE             AR   LAW ENFORCEMENT

            REPORTS OF DAMAGE AT HURRICANE LAKE ESTATES...ALONG WITH
            FIRES STARTED. REPORTED TIME IS APPROXIMATE.

0950 PM     TORNADO          6 W DOWNTOWN LITTLE ROC 34.73N 92.34W
04/03/2008                   PULASKI            AR   LAW ENFORCEMENT

            DAMAGE REPORTS AT MARKHAM AND JOHN BARROW...MARKHAM AND
            BROOKHAVEN...ALONG MISSISSIPPI AND ALONG CANTRELL.
            REPORTS OF STRUCTURE DAMAGE...CARS FLIPPED OVER...AND

            TREES AND POWER LINES DOWN. REPORTED TIME IS APPROXIMATE.

0950 PM     TORNADO          CAMMACK VILLAGE         34.78N 92.35W
04/03/2008                   PULASKI            AR   LAW ENFORCEMENT

            REPORTS OF DAMAGE IN CAMMACK VILLAGE...AS WELL AS A GAS
            LEAK. MAJOR DAMAGE ON SCHOOLWOOD ROAD. REPORTED TIME IS
            APPROXIMATE.

1015 PM     TORNADO          GRAVEL RIDGE            34.87N 92.19W
04/03/2008                   PULASKI            AR   LAW ENFORCEMENT

            REPORTS OF DAMAGE ON JACKSONVILLE CATO ROAD WITH TREES ON
            A HOUSE ALONG WITH A FIRE.

&&

58

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:09 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton51 min
Apr 3, 7:40 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike50 min
Apr 3, 7:52 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Marion, Newton, Searcy53 min
Apr 3, 7:56 PM CDTRiver Flood WarningLZKIndependence20 hr
Apr 3, 8:11 PM CDTSevere Thunderstorm WarningLZKJohnson49 min
Apr 3, 8:26 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline64 min
Apr 3, 8:37 PM CDTTornado WarningLZKGarland, Hot Spring, Saline53 min
Apr 3, 8:46 PM CDTRiver Flood WarningLZKFulton, Sharp17 hr
Apr 3, 8:50 PM CDTRiver Flood WarningLZKRandolph37 hr
Apr 3, 8:58 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy47 min
Apr 3, 9:23 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Stone52 min
Apr 3, 9:28 PM CDTTornado WarningLZKPulaski, Saline47 min
Apr 3, 9:32 PM CDTSevere Thunderstorm WarningLZKYell43 min
Apr 3, 9:41 PM CDTRiver Flood WarningLZKClark, Hot Spring59 hr
Apr 3, 9:41 PM CDTRiver Flood WarningLZKSaline36 hr
Apr 3, 9:49 PM CDTSevere Thunderstorm WarningLZKIndependence, Izard, Stone41 min
Apr 3, 9:59 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Pike, Saline, Yell46 min
Apr 3, 10:05 PM CDTFlash Flood WarningLZKGarland, Logan, Montgomery, Perry, Polk, Scott and 1 more4 hr
Apr 3, 10:12 PM CDTSevere Thunderstorm WarningLZKFulton, Independence, Izard, Sharp33 min
Apr 3, 10:13 PM CDTTornado WarningLZKLonoke, Prairie, Pulaski, White47 min
Apr 3, 10:23 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Grant, Hot Spring, Pike, Saline52 min
Apr 3, 10:34 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline41 min
Apr 3, 10:37 PM CDTTornado WarningLZKGarland, Hot Spring, Saline53 min
Apr 3, 10:39 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Perry, Pope, Van Buren51 min
Apr 3, 10:43 PM CDTFlash Flood WarningLZKBaxter, Cleburne, Conway, Fulton, Independence, Izard and 5 more4 hr
Apr 3, 10:48 PM CDTTornado WarningLZKGarland, Grant, Hot Spring, Saline42 min
Apr 3, 11:00 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Perry, Pulaski, White45 min
Apr 3, 11:00 PM CDTTornado WarningLZKWhite, Woodruff45 min
Apr 3, 11:05 PM CDTTornado WarningLZKFaulkner40 min
Apr 3, 11:09 PM CDTSevere Thunderstorm WarningLZKPolk51 min
Apr 3, 11:10 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike35 min
Apr 3, 11:29 PM CDTSevere Thunderstorm WarningLZKFaulkner, Grant, Lonoke, Pulaski, Saline46 min
Apr 3, 11:29 PM CDTTornado WarningLZKClark, Garland, Hot Spring46 min
Apr 3, 11:33 PM CDTSevere Thunderstorm WarningLZKJackson27 min
Apr 3, 11:39 PM CDTFlash Flood WarningLZKClark, Garland, Grant, Hot Spring, Montgomery, Pike and 1 more3 hr
Apr 3, 11:52 PM CDTSevere Thunderstorm WarningLZKPrairie, White53 min
Apr 4, 12:07 AM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Grant, Independence, Jackson and 8 more3 hr
Apr 4, 12:15 AM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski30 min
Apr 4, 12:16 AM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff44 min
Apr 4, 12:22 AM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Jefferson, Pulaski, Saline38 min
Apr 4, 12:50 AM CDTSevere Thunderstorm WarningLZKMonroe, Prairie25 min
Apr 4, 12:50 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson, Lonoke, Pulaski40 min
Apr 4, 1:11 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie49 min
Apr 4, 1:35 AM CDTFlash Flood WarningLZKArkansas, Grant, Jefferson, Lonoke, Monroe, Prairie and 2 more3 hr
Apr 4, 1:41 AM CDTFlash Flood WarningLZKConway, Garland, Johnson, Logan, Montgomery, Newton and 8 more3 hr
Apr 4, 2:11 AM CDTSevere Thunderstorm WarningLZKDallas, Grant, Jefferson, Lonoke, Pulaski, Saline49 min
Apr 4, 3:07 AM CDTFlash Flood WarningLZKClark, Conway, Faulkner, Garland, Grant, Hot Spring and 9 more3 hr
Apr 4, 3:38 AM CDTSevere Thunderstorm WarningLZKClark, Pike52 min
Apr 4, 4:27 AM CDTFlash Flood WarningLZKArkansas, Clark, Cleveland, Dallas, Grant, Jefferson and 5 more3 hr
Apr 4, 5:58 AM CDTFlash Flood WarningLZKClark, Garland, Grant, Hot Spring, Lonoke, Montgomery and 3 more3 hr
Apr 4, 6:26 AM CDTFlash Flood WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 3 more3 hr
Apr 4, 6:41 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun49 min
Apr 4, 7:28 AM CDTFlash Flood WarningLZKArkansas, Clark, Cleveland, Dallas, Grant, Jefferson and 5 more3 hr
Apr 4, 8:09 AM CDTRiver Flood WarningLZKClark, Nevada, Ouachita44 hr

Nearby

Tornado Warnings in Arkansas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.